I've been on Nexplanon for about 11/12 months and loved it. Periods stopped immediately and I have barely had any spotting or period symptoms for the past year. Which was ideal because my periods were HORRIBLE before Nexplanon. I'm worried I'm going to start getting periods again because of this spotting accompanied by back pain. What can I do?
I am experiencing the same thing - I got mine implanted on 1/28/15 and now I am spotting light brown discharge. I read online that after the first year of using Nexplanon appearantly what we both are experinencing is "normal." Since our bodies are going into our second yr of using the implant, the implant is releasing a stronger dosage of hormones so our bodies are adjusting. I hate that I am going through this too so I will be setting up an appointment with my doctor on Monday to confirm and see what options I have to stop experiencing this. I hope this helped a little to ease your nerves - (it helped ease mine) but the best response would be from a doctor since he is a professional and would know the truth on what is going on. Take care!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Sep 2014 • 1 answer
Updated 2 Apr 2017 • 1 answer
Updated 4 Apr 2015 • 2 answers
Updated 8 Apr 2017 • 1 answer
Updated 11 Nov 2016 • 1 answer